# SDR DL72S954085

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 1102837
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERHEAD EMERGENCY LIGHT INOP AT ROW 26.  REPLACED BATTERY PACK, OPERATION NORMAL.
